# SDR M17F20230906122

- Difficulty date: August 9, 2023
- Submitted: September 6, 2023
- Operation: General aviation
- Aircraft: XADRC
- Make and model: Boeing 737852
- Aircraft serial: 35116
- Aircraft time: 63,155 hours, 23,515 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: HG2050AC11
- Part serial: 56060082
- Condition: Failed
- Location: Zone 100
- Part time: 35,028 hours, 14,041 cycles
- Stage of operation: NR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IRS FAULT 342 070 41
